Alert archive / Ohio / Marine Weather Statements in 2007
Marine Weather Statement 9, NWS Cleveland, OH
NWS Cleveland, OH issued this marine weather statement at Jun 27, 2007, 3:36 PM EDT. It was in force for 114 min.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2007, 3:36 PM EDT (19:36 UTC)
- Expired
- Jun 27, 2007, 5:30 PM EDT
- In force
- 114 min
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this marine weather statement went out at Jun 27, 3:00 PM EDT, 36 minutes earlier.
Area forecast discussion, Jun 27, 3:00 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 300 PM EDT WED JUN 27 2007 .SYNOPSIS... HI PRES OVER THE SERN STATES WITH A RDG INTO THE OH VLY WL WEAKEN TO ALLOW A CDFNT OVR THE UPR MIDWEST TO MOV SE THRU OUR AREA THU. HI PRES OVR MN LATE THU WL MOV OVER LERI SAT AND SUN THEN MOV E ON MON AS A WEAK CDFNT WITH WAVES OF LOW PRES SHUD MOV S ACRS THE REGION LATE MON INTO WED. && .NEAR TERM /THROUGH TONIGHT/... AIRMASS CONTINUING TO DESTABILIZE THIS AFTN AS MID AND UPR HEIGHTS SLOWLY FALL. CDFNT MOVG ACROSS LERI BY 12Z WL CONT TO AID IN POOLING MOISTURE AHEAD OF THE FRONT. PWS ARND 1.75 IN WHICH SHUD BE GOOD FOR LOCALLY HVY RA BUT GROUND RELATIVELY DRY MOST OF AREA SO ANY FLOOD PROBS WOULD BE VERY LOCALIZED AND FEW IN NUMBER SO NO FLOOD WATCH SEEMS NEEDED. SOME OF THE STORMS MAY BE STRONG TO LOCALLY SEVERE EARLY TNGT BUT NOT EXPECTING TOO MUCH IN THE WAY OF ORGANIZED SEVERE AS WND SHEAR NOT MEETING CRITERIA. PLAN TO GENERALLY CONT WITH LIKELY POPS TNGT AS MODELS NOT CHANGING MUCH ON LATEST RUN VERSUS PREVIOUS. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... CDFNT WL CONT THRU REST OF AREA THU TAKING PRECIP THREAT INTO SRN PART OF AREA BY THU EVE. MID AND UPR FLOW BECOMING WNW BY THU EVE SO THINK PRECIP SHUD BE S OF CWA BY THEN BUT WL PROB STILL CARRY A SML CHC SRN PART OF AREA INTO EARLY THU NITE TO BETTER SMOOTH WITH COORD. DRIER PUSH OF AIR WITH THE HI PRES SYSTEM BUILDING INTO THE AREA SHUD LEAD TO DRY WEATHER AND PARTLY CLOUDY FRI AND FRI NITE. WL CUT GUIDANCE POPS SOME IN THE FAR N ON THU AS THINKING THAT POOR FRONTAL TIMING FOR CONVECTION WL PUT FRONT IN NRN AREAS DURG MORN CONVECTIVE MINIMA WITH ACTIVITY PICKING UP IN THE AFTN WHEN FRONT IS INTO SRN HALF OF CWA. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... HI PRES MOVG E ACROSS AREA FRI THRU SUN NITE WL PROVIDE DRY AND MSTLY SUNNY WX WITH COOLER TEMPS. 06Z GFS LOOKS TO BE A BIT FAST AND STRONG WITH FIRST LOW PRES SYSTEM MOVING TO NEAR LERI BY LATE MON SO WL PROB KP MON DRY AS WELL THEN CARRY SLGT CHC/CHC FOR SHRA/TSRA TUE AND WED RESPECTIVELY AS CDFNT WITH WAVES OF LOW PRES MAY BE SOMEWHERE AROUND OUR AREA. WARMING TREND TUE AND WED WITH READINGS AGAIN ABOVE NORMAL. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... SHORT WAVE OVER WESTERN OHIO MOVG E. SCT TSTORMS DEVELOPING AHEAD OF WAVE ACROSS EASTERN OHIO WILL AFFECT PRIMARILY YNG AND CAK THIS AFTRN. ANOTHER AREA OF STORMS OVR SE LWR MI DEVELOPING SWRD INTO INDIANA ASSOCD WITH TROUGH AHEAD OF COLD FRONT. THIS AREA TO THE WEST WILL FILL IN AND LIKELY AFFECT TOLEDO LATE AFTRN. HOW FAR THESE WESTERN STORMS MAKE IT TNGT IS PROBLEMATIC WITH LOSS OF DAYTIME HEATING. WILL ASSUME THAT THE STORMS WILL DIMINISH EARLY TNGT. ADDITIONAL SHOWERS OR A FEW HOURS OF STEADY OVERUNNING RAIN WITH MVFR CIELINGS/VSBY MAY WELL OCCUR WITH FRONTAL PASSAGE THURSDAY MORNING ESPECIALLY JUST SOUTH OF THE LAKESHORE. HIGH PRESSURE AND DRIER AIR WILL PUSH SOUTHWARD LATER THURSDAY AND THURSDAY NIGHT AND EXPECT VFR CONDTIONS WITH UNSEASONABLE COOL CANADIAN HIGH PRESSURE BUILDING SOUTH LATE IN THE WEEK. && .MARINE... COLD FRONT WILL MOVE SOUTHEAST ACROSS THE LAKE LATE TONIGHT INTO THURSDAY MORNING. SOUTHWEST FLOW WILL BECOME NORTHERLY THURSDAY AS HIGH PRESSURE GRADUALLY BUILDS SOUTHEAST OVER THE LAKE INTO THE WEEKEND. WIND SPEEDS AND WAVES SHOULD NOT REACH SMALL CRAFT ADVISORY CRITERIA THROUGH THE PERIOD. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ADAMS NEAR TERM...ADAMS SHORT TERM...ADAMS LONG TERM...ADAMS AVIATION...KOSARIK MARINE...LOMBARDY
Hazardous weather outlook, Jun 27, 5:47 AM EDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 547 AM EDT WED JUN 27 2007 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-281000- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 547 AM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE AREA TODAY...THOUGH MAINLY DURING THE AFTERNOON. THE THUNDERSTORMS WILL BECOME MORE NUMEROUS TONIGHT AS A COLD FRONT APPROACHES. THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. LOCALLY HEAVY RAINFALL MAY OCCUR WITH SOME OF THE STRONGER AND SLOWER MOVING STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY MORNING...GRADUALLY TAPERING OFF DURING THE AFTERNOON AS A COLD FRONT MOVES THROUGH. THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 3:33 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 35 min |
| Jun 27, 3:57 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 63 min |
| Jun 27, 4:32 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 46 min |
| Jun 27, 4:56 PM EDT | Severe Thunderstorm Warning | CLE | Geauga | 49 min |
| Jun 27, 5:05 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 55 min |
| Jun 27, 5:11 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 49 min |
| Jun 27, 5:27 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 48 min |
| Jun 27, 5:29 PM EDT | Special Marine Warning | CLE | 91 min | |
| Jun 27, 6:04 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 56 min |
| Jun 27, 6:13 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 62 min |
| Jun 27, 6:37 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 53 min |
| Jun 27, 6:49 PM EDT | Special Marine Warning | CLE | 116 min | |
| Jun 27, 2:54 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 66 min |
| Jun 27, 6:08 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 61 min |
Nearby
Marine Weather Statements in Ohio, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.